Skip to main content Skip to section menu

U.W. Bangor - School of Informatics - Mathematics Preprints 1994

Computational Applied Mathematics


94.01 : GARDNER, L.R.T., GARDNER, G.A. & DAG, I.

A B-spline finite element method for the regularised long wave equation

Abstract:

A B-spline finite element method is used to solve the regularised long wave equation numerically. This approach involves a Galerkin method with quadratic B-spline finite elements so that there is continuity of the dependent variable and its first derivative throughout the solution range. Time integration of the resulting system of ordinary differential equations is effected using a Crank-Nicolson approximation. Standard problems are used to validate the algorithm, which is then used to model the smooth development of an undular bore.

Published in:

Communications in Numerical Methods in Engineering 11 (1995) 59-68.


94.02 : GARDNER, L.R.T. & GARDNER, G.A.,

A conservative B-spline finite element method for the non-linear Schroedinger equation.

Abstract:

Published in:


94.03 : GARDNER, L.R.T. and GARDNER, G.A.

A two dimensional bi-cubic B-spline finite element:
used in a study of MHD-duct flow

Abstract:

A two dimensional bi-cubic B-spline finite element is proposed and used within a Galerkin approach to model Magneto-hydrodynamic duct flow. Excellent agreement is obtained between the numerical results and the analytic solution even for large values of the applied magnetic field.

Published in:

Comput. Methods Appl. Mech. Engrg. 124 (1995) 365-375.


94.04 : GARDNER, L.R.T. & DAG, I.

The boundary-forced regularised long wave equation

Abstract:

Published in:

Nuovo Cimento, 110 (1995) 1487-1496.


94.05 : GARDNER, L.R.T. & DAG, I.

A numerical solution of the advection-diffusion equation using B-spline finite elements

Abstract:

Published in:

Proc. Intl. AMSE Conf. "Systems: Analysis, Control and Design", Lyon, 1 (1994) 109-116.


94.10 : GARDNER, L.R.T., GARDNER G.A. & NETTER,E.

A new B-spline finite element method for the advection diffusion equation

Abstract:

Published in:


94.20 : CUNNINGHAM, J.

Rabies in Anglesey

Abstract:

Published in:


Site footer